# SDR IPXA2023072180745

- Difficulty date: June 16, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 63,036 hours, 20,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* MAIN ENTRY/DOOR ARMING LEVER HINGE COVER SPRING BROKEN. REPLACED MAIN ENTRY DOOR ARMING LEVER HINGE COVER SPRING PER MM 52-12-00-201.  OPS CHK NML PER SAME THIS CLEARS AUTH # 2501580. REMOVED PLACARD
